# SDR AU970330

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767338
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Seized
- Location: Escape Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH OFF-WING ESCAPE SLIDE DOOR LATCHES SEIZED DUE TO LACK OF LUBRICATION AND CORROSION (RUST) ON THE CAM LATCHES
